Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics


Authors: Peng Jiang and Dehua Wang
Journal: Quart. Appl. Math. 70 (2012), 25-44
MSC (2000): Primary 41A63, 78A40, 76N15, 76X05, 74G25, 54D30
Published electronically: August 26, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Cauchy problem for the one-dimensional Euler-Boltzmann equations in radiation hydrodynamics is studied. The global weak entropy solutions are constructed using the Godunov finite difference scheme. The global existence of weak entropy solutions in $ L^\infty$ with arbitrarily large initial data is established with the aid of the compensated compactness method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 41A63, 78A40, 76N15, 76X05, 74G25, 54D30

Retrieve articles in all journals with MSC (2000): 41A63, 78A40, 76N15, 76X05, 74G25, 54D30


Additional Information

Peng Jiang
Affiliation: Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, People’s Republic of China, and Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260
Email: syepmathjp@yahoo.com.cn

Dehua Wang
Affiliation: Department of Mathematics, University of Pittsburgh, Pittsburgh, Pennsylvania 15260
Email: dwang@math.pitt.edu

DOI: http://dx.doi.org/10.1090/S0033-569X-2011-01227-2
PII: S 0033-569X(2011)01227-2
Keywords: Radiation hydrodynamics, Euler equations, Boltzmann equation, global weak entropy solution, Godunov scheme, compensated compactness
Received by editor(s): April 2, 2010
Published electronically: August 26, 2011
Article copyright: © Copyright 2011 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website